Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 23, NWS Omaha, NE

June 17, 2014Cedar County, Nebraska

NWS Omaha, NE issued this tornado warning at Jun 17, 2014, 9:26 PM CDT for Cedar County, Nebraska. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 9:26 PM CDT (02:26 UTC)
Expired
Jun 17, 2014, 10:00 PM CDT
In force
34 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County Cedar County, NE

The radar

The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:31 PM CDTTORNADO2 Nne Laurel, NETHIS IS A NEW TORNADO ON THE GROUND.
Jun 17, 9:35 PM CDTTORNADO3 Ne Laurel, NE
Jun 17, 10:00 PM CDTTORNADO5 Nne Laurel, NETORNADO STILL ON GROUND. NEARLY STATIONARY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 6:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4092 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
1.0
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

363 
WFUS53 KOAX 180226
TOROAX
NEC027-180300-
/O.NEW.KOAX.TO.W.0023.140618T0226Z-140618T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
926 PM CDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CEDAR COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 1000 PM CDT

* AT 925 PM CDT...A CONFIRMED TORNADO WAS LOCATED 5 MILES NORTH OF 
  LAUREL...OR 19 MILES WEST OF PONCA...AND IS NEARLY STATIONARY.

  HAZARD...DAMAGING TORNADO. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN CEDAR COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
  LAUREL.

THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 388 AND
398.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4252 9701 4236 9702 4235 9702 4235 9717
      4250 9724 4253 9717 4255 9708
TIME...MOT...LOC 0225Z 332DEG 3KT 4251 9708 

TORNADO...OBSERVED
HAIL...<.75IN

$$

MAYES
2 follow-up statements
270 
WWUS53 KOAX 180233
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
933 PM CDT TUE JUN 17 2014

NEC027-180300-
/O.CON.KOAX.TO.W.0023.000000T0000Z-140618T0300Z/
CEDAR NE-
933 PM CDT TUE JUN 17 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN CEDAR COUNTY...
    
AT 933 PM CDT...A CONFIRMED TORNADO WAS LOCATED 2 MILES NORTHEAST OF 
LAUREL...OR 19 MILES WEST OF PONCA...AND IS NEARLY STATIONARY.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
LAUREL. 

THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 388 AND
398.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4252 9701 4236 9702 4235 9702 4235 9717
      4250 9724 4253 9717 4255 9708
TIME...MOT...LOC 0233Z 332DEG 3KT 4251 9708 

TORNADO...OBSERVED
HAIL...<.75IN

$$

MAYES
719 
WWUS53 KOAX 180241
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
941 PM CDT TUE JUN 17 2014

NEC027-180300-
/O.CON.KOAX.TO.W.0023.000000T0000Z-140618T0300Z/
CEDAR NE-
941 PM CDT TUE JUN 17 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN CEDAR COUNTY...
    
AT 941 PM CDT...A CONFIRMED TORNADO WAS LOCATED 3 MILES NORTHEAST OF 
LAUREL...OR 19 MILES WEST OF PONCA...AND IS NEARLY STATIONARY.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
LAUREL.

THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 390 AND
398.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4252 9701 4236 9702 4235 9702 4235 9712
      4250 9719 4253 9717 4255 9708
TIME...MOT...LOC 0241Z 332DEG 3KT 4250 9708 

TORNADO...OBSERVED
HAIL...<.75IN

$$

MAYES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:15 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jun 17, 6:15 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
615 PM CDT TUE JUN 17 2014

.UPDATE...
ISSUED AT 610 PM CDT TUE JUN 17 2014

SURFACE WARM FRONT AT 23Z EXTENDED ACROSS ANTELOPE/PIERCE/
WAYNE/THURSTON COUNTIES. HAVE SHAVED SOUTHWARD EXTENT OF
POPS...AS THREAT OF STORMS SHOULD BE LIMITED TO NEAR AND NORTH OF
THE SURFACE WARM FRONT. WHILE RISK OF STORMS IS SLIGHT...ANY
STORMS THAT DO DEVELOP COULD CARRY THREATS FOR MAINLY HAIL AND
DAMAGING WINDS. LIMITED TIMING TO A WINDOW FROM AROUND 01-06Z AS
WELL...WITH BULK OF ACTIVITY LIKELY REMAINING OUTSIDE THE CWA.

&&

.SHORT TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 312 PM CDT TUE JUN 17 2014

WV IMAGERY THIS AFTN SHOWING INTENSE CLOSED LOW SPINNING OVER THE
PAC NW WITH A STRONG JET STREAK ROUNDING THE BASE OVER THE GREAT
BASIN. DOWNSTREAM...NEAR ZONAL FLOW WAS SITUATED OVER THE CNTRL/ERN
CONUS WITH A MINOR SHORTWAVE CROSSING THE GREAT LAKES REGION.
MEANWHILE IMAGERY CLEARLY SHOWING GOOD SUB TROPICAL MOISTURE FEED
PUSHING NEWD OVER THE SRN PLAINS.

AT THE SFC...UNORGANIZED LOW PRESSURE WAS SITUATED IN THE VICINITY
OF THE CNTRL HIGH PLAINS WITH A THERMAL BNDRY OVER NW IA/NRN NEB
RESULTING FROM DIFFERENTIAL HEATING ASSOC WITH TRANSITION ZONE
FROM CLOUDY/CLEAR SKIES.

MODELS INDICATE POTENTIAL REMAINS HIGH FOR ADDITIONAL ROUNDS OF PCPN
DURING THE FCST PD. BEGINNING TONIGHT...PAC NW CLOSED CIRCULATION
EJECTS EWD ACROSS INTO THE NRN ROCKIES WHILE SFC REFLECTION BECOMES
MORE ORGANIZED VIA DPVA. FOCUS FOR PCPN DEVELOPMENT LATER THIS
EVENING APPEARS TO BE ALONG AXIS OF STOUT BNDRY LYR THETA-E CONVG
ALONG THE SD/NEB BORDER/NW IA. NAM/GFS/ECM ARE IN GOOD AGREEMENT
GREATEST RAINFALL AMOUNTS WILL BE FOUND IN NW IA WHERE MOISTURE
POOLING WILL BE MOST PREVALENT. THEREFORE HAVE OPTED TO INCLUDE
POPS MAINLY OVER NRN/ERN SECTION OF THE CWA.

WED/WED NIGHT/THUR...LID STRENGTH INDEX/MLCIN/700MB TEMPS ALL
INDICATE CAPPING WILL BE TOUGH TO OVERCOME UNTIL EARLY EVENING.
HIRES ARW/NMM PROG TSTM DEVELOPMENT INITIALLY OVER CNTRL KS ALONG
LLVL THETA-E CONVG AXIS...THEN SPREADING INTO THE CWA OVERNIGHT.
PCPN WILL GET SHOVED GRADUALLY EWD ON THURSDAY IN RESPONSE TO
APPROACHING COLD FRONT.

ON FRIDAY...SEEMS TO BE AT LEAST A SMALL CHANCE FOR TSTMS ASSOC WITH
MOISTURE RETURN/WEAK WARM FRONT LIFTING THRU THE CNTRL PLAINS. GIVEN
LOW CONFIDENCE WILL OPT FOR COVERING THE CWA WITH TOKEN 20S.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 312 PM CDT TUE JUN 17 2014

MODELS IN RELATIVELY GOOD AGREEMENT LARGE SCALE FLOW WILL FOR THE
MOST PART BE NEAR ZONAL THRU THE EXT PDS WITH TSTM CHANCES BEING
DICTATED BY A SERIES OF FRONTAL PASSAGES. AS FOR SEVERE
POTENTIAL...COMPOSITE PARAMETERS INDICATE BEST CHANCES WILL BE
SAT AFTN/SUN AFTN.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 610 PM CDT TUE JUN 17 2014

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF CYCLE. BELIEVE
SHOWERS/THUNDERSTORMS WILL REMAIN NORTH OF KOFK THIS EVENING...AND
HAVE KEPT ANY MENTION OUT OF THE TAF. SITES WILL KEEP WINDS AROUND
10-15KT OVERNIGHT...INCREASING DIURNALLY TOMORROW. SCATTERED MID-
LEVEL CEILINGS ARE POSSIBLE THIS EVENING AND AGAIN TOMORROW AT ALL
SITES.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

UPDATE...MAYES
SHORT TERM...DEE
LONG TERM...DEE
AVIATION...MAYES
Hazardous weather outlook, Jun 17, 5:38 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
538 PM CDT TUE JUN 17 2014

NEZ011-012-016>018-181245-
KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-
538 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING IN FAR
NORTHEAST NEBRASKA. IF THEY DO DEVELOP...THESE STORMS MAY BECOME
SEVERE. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY RISKS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY
NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.

IAZ055-069-079-090-NEZ015-034-045-052-053-067-068-091-093-181245-
HARRISON-POTTAWATTAMIE-MILLS-FREMONT-THURSTON-BURT-WASHINGTON-
DOUGLAS-SARPY-CASS-OTOE-NEMAHA-RICHARDSON-
538 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

RIVER LEVELS WILL CONTINUE TO RISE ALONG THE MISSOURI RIVER AND
SOME TRIBUTARIES...WITH LEVELS REACHING NEAR TO ABOVE FLOOD STAGE
BY TONIGHT OR WEDNESDAY IN SEVERAL LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY
NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY.

RIVER LEVELS ALONG THE MISSOURI RIVER WILL CONTINUE TO RISE TO
AND REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.

IAZ043-056-080-091-NEZ030>033-042>044-050-051-065-066-078-088>090-
092-181245-
MONONA-SHELBY-MONTGOMERY-PAGE-BOONE-MADISON-STANTON-CUMING-PLATTE-
COLFAX-DODGE-BUTLER-SAUNDERS-SEWARD-LANCASTER-SALINE-JEFFERSON-
GAGE-JOHNSON-PAWNEE-
538 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY EVENING AND WEDNESDAY
NIGHT. ANY STORMS THAT DEVELOP MAY HAVE THE POTENTIAL TO BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY RISKS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR WEDNESDAY.

MAYES

In the hours before

Local storm report, Jun 17, 8:32 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
832 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     TORNADO          COLERIDGE               42.51N 97.20W
06/17/2014                   CEDAR              NE   STORM CHASER

            LARGE WEDGE TORNADO.

&&

VDEWALD
Local storm report, Jun 17, 8:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TORNADO          5 NW LAUREL             42.48N 97.16W
06/17/2014                   CEDAR              NE   OFFICIAL NWS OBS

            RAIN WRAPPED.

&&

VDEWALD
Local storm report, Jun 17, 9:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
909 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TORNADO          5 N LAUREL              42.50N 97.09W
06/17/2014                   CEDAR              NE   NWS EMPLOYEE

&&

VDEWALD
Local storm report, Jun 17, 9:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
912 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     COLERIDGE               42.51N 97.20W
06/17/2014                   CEDAR              NE   CO-OP OBSERVER

            LARGE TREE LIMB BROKE THROUGH WINDOW IN THE HOUSE. FLAG
            POLE BENT OVER 90 DEGREES.

&&

LANDSVORK
Local storm report, Jun 17, 9:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
914 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TORNADO          4 N LAUREL              42.49N 97.09W
06/17/2014                   CEDAR              NE   STORM CHASER

            LARGE TORNADO. POSSIBLE MULTIPLE VORTEX.

&&

VDEWALD
Local storm report, Jun 17, 9:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TORNADO          5 N LAUREL              42.50N 97.09W
06/17/2014                   CEDAR              NE   NWS EMPLOYEE

            VERY LARGE STATIONARY WEDGE TORNADO. OBSERVED BY STORM
            DAMAGE SURVEY CREW.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:24 PM CDTSpecial Weather StatementOAXCedar51 min
Jun 17, 7:38 PM CDTSevere Thunderstorm WarningOAXCedar37 min
Jun 17, 8:00 PM CDTTornado WarningOAXCedar30 min
Jun 17, 8:13 PM CDTSevere Thunderstorm WarningOAXCedar32 min
Jun 17, 8:20 PM CDTTornado Warning Tornado observedOAXCedar40 min
Jun 17, 8:40 PM CDTSevere Thunderstorm WarningOAXCedar35 min
Jun 17, 8:55 PM CDTTornado Warning Tornado observedOAXCedar35 min
Jun 17, 9:01 PM CDTFlash Flood WarningOAXCedar3 hr
Jun 17, 9:08 PM CDTSevere Thunderstorm WarningOAXCedar37 min
Jun 17, 9:40 PM CDTSevere Thunderstorm WarningOAXCedar35 min
Jun 17, 9:53 PM CDTTornado Warning Tornado observedOAXCedar37 min
Jun 17, 10:24 PM CDTTornado Warning Tornado observedOAXCedar36 min
Jun 18, 2:19 PM CDTRiver Flood WarningOAXBurt, Thurston4 days
Jun 18, 2:19 PM CDTRiver Flood WarningOAXWashington6 days
Jun 18, 2:19 PM CDTRiver Flood WarningOAXDouglas, Sarpy6 days

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.